Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A regularization of Zubov's equation for robust domains of attraction

Title data

Camili, Fabio ; Grüne, Lars ; Wirth, Fabian:
A regularization of Zubov's equation for robust domains of attraction.
In: Isidori, Alberto ; Lamnabhi-Lagarrigue, Françoise ; Respondek, Witold (ed.): Nonlinear control in the Year 2000. Volume 1. - Berlin : Springer , 2001 . - pp. 277-290 . - (Lecture Notes in Control and Information Sciences ; 258 )
ISBN 978-1-85233-363-8
DOI: https://doi.org/10.1007/BFb0110220

Related URLs

Abstract in another language

We derive a method for the computation of robust domains of attraction based on a recent generalization of Zubov's theorem on representing robust domains of attraction for perturbed systems via the viscosity solution of a suitable partial differential equation (available here). While a direct discretization of the equation leads to numerical difficulties due to a singularity at the stable equilibrium, a suitable regularization enables us to apply a standard discretization technique for Hamilton-Jacobi-Bellman equations. We present the resulting fully discrete scheme and show a numerical example.

Further data

Item Type: Article in a book
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Feb 2021 08:18
Last Modified: 07 May 2021 06:32
URI: https://eref.uni-bayreuth.de/id/eprint/63253